Keyword : Atei pairing


Scalar Multiplication on Pairing Friendly Elliptic Curves
Naoki KANAYAMA Tadanori TERUYA Eiji OKAMOTO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/06/01
Vol. E94-A  No. 6 ; pp. 1285-1292
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
scalar multiplicationAtei pairingoptimal pairingendomorphism
 Summary | Full Text:PDF(323.1KB)